# SDR UALA2011102605802

- Difficulty date: October 26, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,994 hours, 11,938 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW COMPLAINED OF STRONG ODOR IN CABIN WITH APU BLEED AND PACKS ON.  SUSPECT OIL ODOR COMING FROM APU.  ACCOMPLISHED TASK 49-10-808.  FOUND LOAD CONTROL VALVE WITH OIL LEAK AND OIL FROM TAILPIPE, NO OIL IN OIL TANK, HAVE STATUS MESSAGE APU AND APU OIL SHOWS 0 .00 ON EICAS.  ADDED 6.0 QUARTS OIL ENTERED INTO OIL SVC.  RAN APU AFTER 10 MINUTES OIL QUANTITY DOWN 1.5 QUARTS.  APU REPLACED.
